Vol. 64, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The unloading problem for severely twisted bars

Tsuan Wu Ting

Vol. 64 (1976), No. 2, 559–582
Abstract

Suppose that a cylindrical bar is twisted by terminal couples beyond its elastic range. What will happen if the applied load is (gradually) removed? This question will be formulated, according to the deformation theory of plasticity, as a problem of variational inequalities over a convex set in a Hilbert space and the existence, uniqueness and the regularity of the solution will be established. In addition, physically relevant results will be derived.

Mathematical Subject Classification
Primary: 73.35, 73.35
Milestones
Received: 9 July 1975
Revised: 6 April 1976
Published: 1 June 1976
Authors
Tsuan Wu Ting